# SDR SWIA2021091360911

- Difficulty date: July 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280 Rbl2-6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH FLOOR BEAM FS280.00 P/N: CC670-34094-2  UNDER ANGLE FLOOR PANEL SUPPORT    (C-CHECK RO 9/8/2021)   REMOVED CORROSION FROM RH FLOOR BEAM AT FS280, RBL2-RBL6 REF. CRJ-900 SRM, 53-00-00-10-001-A01 FOUND TO BE OUT OF LIMITS. REPLACED WITH NEW FLOOR BEAM AT FS280 REF. CRJ-900 SRM, 53-11-10-201-004-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR FURTHER DETAILS.
